About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 821820, 12 pages
http://dx.doi.org/10.1155/2013/821820
Research Article

Interval Shannon Wavelet Collocation Method for Fractional Fokker-Planck Equation

College of Information and Electrical Engineering, China Agricultural University, Beijing 100083, China

Received 4 September 2013; Revised 5 October 2013; Accepted 6 October 2013

Academic Editor: Ming Li

Copyright © 2013 Shu-Li Mei and De-Hai Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shu-Li Mei and De-Hai Zhu, “Interval Shannon Wavelet Collocation Method for Fractional Fokker-Planck Equation,” Advances in Mathematical Physics, vol. 2013, Article ID 821820, 12 pages, 2013. doi:10.1155/2013/821820